MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number X0311334
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on an unknown date patient underwent spinal fusion surgery at s2 trans-sacral.Post operatively, it was reported that the screw seemed to be loosening its set screw.Patient suffered with pain as a result of the event.
 
Additional Manufacturer Narrative
X-ray review: post op x-ray for thoraco ¿ ilium fusion provided.There appears to be loosening of the ilium set screws.On one side of the construct, the rod appears too short.This failure may be caused by lack of bony fusion, failure to torque tighten the screws, or improper rod contouring leading to a ¿pre stress¿ on the screw head.If information is provided in the future, a supplemental report will be issued.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7153727
Report Number1030489-2017-02579
Device Sequence Number19320657
Product Code KWQ
UDI-Device Identifier00643169015104
UDI-Public00643169015104
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberX0311334
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer01/12/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SET SCREW
Outcome Attributed to Adverse Event Other;